Lupron sucks. I'm just going to put that out there. I'm happy, thrilled even, to finally be taking this journey, getting closer to the family B and I want together, but the shots are starting to get to me, particularly the Lupron.
A) It hurts. Out of Lupron and Gonal-F, Lupron is the one that makes me wince and stings like hell after it went in. It's a slightly wider needle too, and at this point (day 8 of stims, day 10 of cycle) my belly is just raw. So every time it goes in now, it hurts.
B) My body hurts. The day after I started lupron I woke up at 4am with immense pain in my left leg - all the way from the hip to the ankle. B woke up with me and massaged Tiger Balm into it, which helped. But it's now 9 days later and my left leg is still sore. It waxes and wains, but at night it's worse. I can't lie on my side, and I hate sleeping on my back. So far I haven't slept past 4am on a good day, and 3 on a bad one. So i'm also tired. Really tired.
We called the pharmacy on Boxing Day just to talk to them about the side effects, and they confirmed Lupron can cause muscle and bone aches, particularly in the pelvic region. A few days later I trapped a nerve in my neck, pretty much making me completely incapacitated, and pretty much a wreck. Today we also talked to our Dr's office, our wonderful nurse Tammy confirmed this is not unheard of with Lupron, but there is nothing other than tylenol I can take....and that really doesn't touch the pain at all. Sigh.
B mentioned the other day how funny it was that he'd been warned about what the hormones would do to me, but he (we) didn't expect it to by physical. Mentally the side effects have been pretty minimal, neither of us think it's made me more moody, though as tiredness creeps in I am just about ready to have meltdown #2 over more injections. Tomorrow we go back in for another scan and bloodwork. Our nurse has said we're likely to be on injectables for a bit longer, but that egg extraction would probably be next week. We're getting close, and not too much longer on with the pin pricks. As long as I can see an end date to the injectables, I'll be okay...